UM

Browse/Search Results:  1-10 of 13 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2019,Volume: 82,Issue: 2,Page: 729-747
Authors:  Zhi-Wei Fang;  Michael K. Ng;  Hai-Wei Sun
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2018/10/30
Fractional Klein-gordon-schrodinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
High-order compact schemes for fractional differential equations with mixed derivatives Journal article
Numerical Methods for Partial Differential Equations, 2017,Volume: 33,Issue: 6,Page: 2141-2158
Authors:  Vong S.;  Shi C.;  Lyu P.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/12/24
Fractional Differential Equation  High-order Compact Scheme  Mixed Derivatives  
A Finite Difference Method for Boundary Value Problems of a Caputo Fractional Differential Equation Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 752-766
Authors:  Lyu P.;  Vong S.;  Wang Z.
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2018/12/24
Boundary Value Problem  Caputo Fractional Derivative  Convergence  Derivative Bound  Finite Difference Method  
Finite difference schemes for two-dimensional time-space fractional differential equations Journal article
International Journal of Computer Mathematics, 2016,Volume: 93,Issue: 3,Page: 578-595
Authors:  Wang Z.;  Vong S.;  Lei S.-L.
Favorite |  | TC[WOS]:14 TC[Scopus]:14 | Submit date:2018/12/24
Adi Scheme  Discrete Energy Method  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator  
High order finite difference method for time-space fractional differential equations with Caputo and Riemann-Liouville derivatives Journal article
Numerical Algorithms, 2016,Volume: 72,Issue: 1,Page: 195
Authors:  Vong S.;  Lyu P.;  Chen X.;  Lei S.-L.
Favorite |  | TC[WOS]:50 TC[Scopus]:51 | Submit date:2018/10/30
Discrete Energy Method  High Order Difference Scheme  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  
Fast numerical solution for fractional diffusion equations by exponential quadrature rule Journal article
Journal of Computational Physics, 2015,Volume: 299,Page: 130-143
Authors:  Zhang,Lu;  Sun,Hai Wei;  Pang,Hong Kui
Favorite |  | TC[WOS]:20 TC[Scopus]:19 | Submit date:2019/05/27
Exponential Quadrature Rule  Fractional Diffusion Equation  Matrix Exponential  Preconditioned Gmres  Shift-invert Arnoldi  Toeplitz-like Structure  
A high-order compact scheme for the nonlinear fractional Klein-Gordon equation Journal article
Numerical Methods for Partial Differential Equations, 2015,Volume: 31,Issue: 3,Page: 706-722
Authors:  Vong S.;  Wang Z.
Favorite |  | TC[WOS]:20 TC[Scopus]:22 | Submit date:2018/12/24
Compact Finite Difference Scheme  Convergence  Nonlinear Fractional Klein-gordon Equation  Solvability  Stability